Archives

2017

Cover Page

Vol 14, No 1 (2017)

Journal of Mathematics and Its Applications Volume 14 Nomor 1 Edisi Mei 2017

2016

Cover Page

Vol 13, No 2 (2016)

Journal of Mathematics and Its Applications Volume 13 Nomor 2 Edisi November 2016
Cover Page

Vol 13, No 1 (2016)

Journal of Mathematics and Its Applications Volume 13 Nomor 1 Edisi Mei 2016

2015

Cover Page

Vol 12, No 1 (2015)

Journal of Mathematics and Its Applications Volume 12 Nomor 1 Edisi Mei 2015

2012

Cover Page

Vol 9, No 1 (2012)

Journal of Mathematics and Its Applications Volume 9 Nomor 1 Edisi November 2012

2011

Cover Page

Vol 8, No 2 (2011)

Journal of Mathematics and Its Applications Volume 8 Nomor 2 Edisi November 2011

2010

Cover Page

Vol 7, No 2 (2010)

Journal of Mathematics and Its Applications Volume 7 Nomor 2 Edisi November 2010

2009

Cover Page

Vol 6, No 1 (2009)

Journal of Mathematics and Its Applications Volume 6 Nomor 1 Edisi Mei 2009

2008

Cover Page

Vol 5, No 1 (2008)

Journal of Mathematics and Its Applications Volume 5 Nomor 1 Edisi Mei 2008

2007

Cover Page

Vol 4, No 2 (2007)

Journal of Mathematics and Its Applications Volume 4 Nomor 2 Edisi November 2007
Cover Page

Vol 4, No 1 (2007)

Journal of Mathematics and Its Applications Volume 4 Nomor 1 Edisi Mei 2007

2006

Cover Page

Vol 3, No 2 (2006)

Journal of Mathematics and Its Applications Volume 3 Nomor 2 Edisi November 2006
Cover Page

Vol 3, No 1 (2006)

Journal of Mathematics and Its Applications Volume 3 Nomor 1 Edisi Mei 2006

2005

Cover Page

Vol 2, No 2 (2005)

Journal of Mathematics and Its Applications Volume 2 Nomor 2 Edisi Mei 2005
Cover Page

Vol 2, No 1 (2005)

Journal of Mathematics and Its Applications Volume 2 Nomor 1 Edisi November 2005

2004

Cover Page

Vol 1, No 2 (2004)

Journal of Mathematics and Its Applications Volume 1 Nomor 2 Edisi November 2004
cover

Vol 1, No 1 (2004)

Journal of Mathematics and Its Applications Volume 1 Nomor 1 Edisi November 2004

1 - 17 of 17 Items    


Creative Commons License
Journal of Mathematics and Its Applications by Department Mathematics ITS is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at http://iptek.its.ac.id/index.php/limits.